| Model Number |
72201541 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an arthroscopy, two (2) bioraptor 2.3 broke during implantation.The site was prepared with a twist drill.The procedure was completed with a non-significant surgical delay using a back-up device on the originally drilled hole.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that a material certificate of analysis is required for raw material and must comply with material specifications parameters.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.
Event or Problem Description
It was reported that during an arthroscopy, two (2) bioraptor 2.3 broke during implantation.The procedure was completed with a non-significant surgical delay using a back-up device on the original drilled hole.No further complications were reported.